# SDR REXA2016081501709

- Difficulty date: August 15, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 26,880 hours, 24,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 4 SEAT TRACK FROM BS 409+112 - 449.85 HAS CORROSION.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11.
